# SDR 05312006A

- Difficulty date: May 28, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 36,474 hours, 36,925 cycles
- Engine: Ge CT75A
- Engine time: 28,152 hours, 30,290 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 7292533503
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE OVERTEMP LIGHT ON.  ITT APPROX 960 DEGREES FOR LESS THAN 2 SECONDS.  R&R RT ENGINE WIRE HARNESS PN ON/OFF 7292533-503, SN ON/OFF NSN OPS CHECK GOOD.
